zbMATH — the first resource for mathematics

On nonstationary flows of viscous and ideal fluids in \(L^ p_ s({\mathbb{R}}^ 2)\). (English) Zbl 0649.76011
Several theorems on well-posedness and continuity of dependence of the solution on initial data are proven for the Navier-Stokes and Euler equations.
Reviewer: E.Infeld

76D05 Navier-Stokes equations for incompressible viscous fluids
35Q99 Partial differential equations of mathematical physics and other areas of application
35R25 Ill-posed problems for PDEs
Full Text: DOI
[1] J. Bergh and J. Löfström, Interpolation Spaces , Springer, Berlin, Heidelberg, New York, 1970.
[2] J. Bona and R. Smith, The initial-value problem for the Korteweg-de Vries equation , Philos. Trans. Roy. Soc. London Ser. A 278 (1975), no. 1287, 555-601. JSTOR: · Zbl 0306.35027 · doi:10.1098/rsta.1975.0035 · links.jstor.org
[3] J. Bona and R. Scott, Solutions of the Korteweg-de Vries equation in fractional order Sobolev spaces , Duke Math. J. 43 (1976), no. 1, 87-99. · Zbl 0335.35032 · doi:10.1215/S0012-7094-76-04309-X
[4] A. P. Calderón and A. Zygmund, On singular integrals , Amer. J. Math. 78 (1956), 289-309. JSTOR: · Zbl 0072.11501 · doi:10.2307/2372517 · links.jstor.org
[5] T. Kato, Quasi-Linear equations of evolution, with application to partial differential equations , Spectral theory and differential equations (Proc. Sympos., Dundee, 1974; dedicated to Konrad Jörgens), Lecture Notes in Mathematics, vol. 448, Springer-Verlag, Berlin, New York, 1975, pp. 25-70. · Zbl 0315.35077
[6] T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equation , Studies in applied mathematics, Adv. Math. Suppl. Stud., vol. 8, Academic Press, New York, 1983, pp. 93-128. · Zbl 0549.34001
[7] T. Kato, Strong \(L^{p}\)-solutions of the Navier-Stokes equation in \({\mathbf R}^{m}\), with applications to weak solutions , Math. Z. 187 (1984), no. 4, 471-480. · Zbl 0545.35073 · doi:10.1007/BF01174182 · eudml:173504
[8] T. Kato, Remarks on the Euler and Navier-Stokes equations in \({\mathbb R}^2\) , Nonlinear Functional Analysis and its Applications, Part 2 (Berkeley, Calif., 1983) ed. F. E. Browder, Proc. of Symposia in Pure Math., vol. 45, Amer. Math. Soc., Providence, R.I., 1986, pp. 1-7. · Zbl 0598.35093
[9] T. Kato and H. Fujita, On the nonstationary Navier-Stokes system , Rend. Sem. Mat. Univ. Padova 32 (1962), 243-260. · Zbl 0114.05002 · numdam:RSMUP_1962__32__243_0 · eudml:107082
[10] T. Kato and G. Ponce, Well-posedness of the Euler and Navier-Stokes equations in the Lebesgue spaces \(L^ p_ s({\mathbf R}^ 2)\) , Rev. Mat. Iberoamericana 2 (1986), no. 1-2, 73-88. · Zbl 0615.35078 · doi:10.4171/RMI/26 · eudml:39302
[11] R. S. Strichartz, Multipliers on fractional Sobolev spaces , J. Math. Mech. 16 (1967), 1031-1060. · Zbl 0145.38301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.